Uncertainty principles for the Schrödinger equation on Riemannian symmetric spaces of the noncompact type
Angela Pasquale[1]; Maddala Sundari[2]
- [1] Université Paul Verlaine Laboratoire de Mathématiques et Applications (LMAM, UMR CNRS 7122) Bâtiment A, Ile du Saulcy 57045 Metz cedex 1 (France)
- [2] Chennai Mathematical Institute Plot No. H1, SIPCOT IT Park Padur P.O. Siruseri 603 103 (India)
Annales de l’institut Fourier (2012)
- Volume: 62, Issue: 3, page 859-886
- ISSN: 0373-0956
Access Full Article
topAbstract
topHow to cite
topPasquale, Angela, and Sundari, Maddala. "Uncertainty principles for the Schrödinger equation on Riemannian symmetric spaces of the noncompact type." Annales de l’institut Fourier 62.3 (2012): 859-886. <http://eudml.org/doc/251126>.
@article{Pasquale2012,
abstract = {Let $X$ be a Riemannian symmetric space of the noncompact type. We prove that the solution of the time-dependent Schrödinger equation on $X$ with square integrable initial condition $f$ is identically zero at all times $t$ whenever $f$ and the solution at a time $t_0>0$ are simultaneously very rapidly decreasing. The stated condition of rapid decrease is of Beurling type. Conditions respectively of Gelfand-Shilov, Cowling-Price and Hardy type are deduced.},
affiliation = {Université Paul Verlaine Laboratoire de Mathématiques et Applications (LMAM, UMR CNRS 7122) Bâtiment A, Ile du Saulcy 57045 Metz cedex 1 (France); Chennai Mathematical Institute Plot No. H1, SIPCOT IT Park Padur P.O. Siruseri 603 103 (India)},
author = {Pasquale, Angela, Sundari, Maddala},
journal = {Annales de l’institut Fourier},
keywords = {Uncertainty principle; Schrödinger equation; Helgason-Fourier transform; Beurling theorem; Hardy theorem; Beurling type rapid decreasing; Riemannian symmetric space},
language = {eng},
number = {3},
pages = {859-886},
publisher = {Association des Annales de l’institut Fourier},
title = {Uncertainty principles for the Schrödinger equation on Riemannian symmetric spaces of the noncompact type},
url = {http://eudml.org/doc/251126},
volume = {62},
year = {2012},
}
TY - JOUR
AU - Pasquale, Angela
AU - Sundari, Maddala
TI - Uncertainty principles for the Schrödinger equation on Riemannian symmetric spaces of the noncompact type
JO - Annales de l’institut Fourier
PY - 2012
PB - Association des Annales de l’institut Fourier
VL - 62
IS - 3
SP - 859
EP - 886
AB - Let $X$ be a Riemannian symmetric space of the noncompact type. We prove that the solution of the time-dependent Schrödinger equation on $X$ with square integrable initial condition $f$ is identically zero at all times $t$ whenever $f$ and the solution at a time $t_0>0$ are simultaneously very rapidly decreasing. The stated condition of rapid decrease is of Beurling type. Conditions respectively of Gelfand-Shilov, Cowling-Price and Hardy type are deduced.
LA - eng
KW - Uncertainty principle; Schrödinger equation; Helgason-Fourier transform; Beurling theorem; Hardy theorem; Beurling type rapid decreasing; Riemannian symmetric space
UR - http://eudml.org/doc/251126
ER -
References
top- Jean-Philippe Anker, A basic inequality for scattering theory on Riemannian symmetric spaces of the noncompact type, Amer. J. Math. 113 (1991), 391-398 Zbl0735.53036MR1109344
- S. C. Bagchi, Swagato K. Ray, Uncertainty principles like Hardy’s theorem on some Lie groups, J. Austral. Math. Soc. 65 (1998), 289-302 Zbl0930.22009MR1660417
- Salem Ben Said, Sundaram Thangavelu, Uniqueness of solutions to the Schrödinger equation on the Heisenberg group, (2010)
- Aline Bonami, Bruno Demange, Philippe Jaming, Hermite functions and uncertainty principles for the Fourier and the windowed Fourier transforms, Rev. Mat. Iberoamericana 19 (2003), 23-55 Zbl1037.42010MR1993414
- Sagun Chanillo, Uniqueness of solutions to Schrödinger equations on complex semi-simple Lie groups, Proc. Indian Acad. Sci. Math. Sci. 117 (2007), 325-331 Zbl1129.22006MR2352052
- Michael G. Cowling, Luis Escauriaza, Carlos E. Kenig, Gustavo Ponce, Luis Vega, The Hardy uncertainty principle revisited MR2919746
- Masaaki Eguchi, On the Radon transform of the rapidly decreasing functions on symmetric spaces. II., Hiroshima Math. J. 1 (1971), 161-169 Zbl0264.43019MR312434
- Masaaki Eguchi, Some properties of Fourier transform on Riemannian symmetric spaces, Lectures on harmonic analysis on Lie groups and other topics (Strasbourg, 1979) 14 (1982), 9-43, HiraiT.T. Zbl0544.43005MR683464
- Luis Escauriaza, Carlos E. Kenig, Gustavo Ponce, Luis Vega, Hardy’s uncertainty principle, convexity and Schrödinger evolutions, J. Euro. Math. Soc. 10 (2008), 883-907 Zbl1158.35018MR2443923
- Luis Escauriaza, Carlos E. Kenig, Gustavo Ponce, Luis Vega, The sharp Hardy uncertainty principle for Schrödinger evolutions, Duke Math. J. 155 (2010), 163-187 Zbl1220.35008MR2730375
- Luis Escauriaza, Carlos E. Kenig, Gustavo Ponce, Luis Vega, Uncertainty principles of Morgan type and Schrödinger evolutions, J. London Math. Soc. 83 (2011), 187-207 Zbl1220.35008MR2763951
- Ramesh Gangolli, V. S. Varadarajan, Harmonic analysis of spherical functions on real reductive groups, (1988), Springer Verlag Zbl0675.43004MR954385
- Sigurdur Helgason, Differential geometry, Lie groups, and symmetric spaces, (1978), Academic Press Zbl0451.53038MR514561
- Sigurdur Helgason, Groups and geometric analysis. Integral geometry, invariant differential operators, and spherical functions, (1984), Academic Press Zbl0543.58001MR754767
- Sigurdur Helgason, Geometric analysis on symmetric spaces, 39 (2008), American Mathematical Society Zbl0809.53057MR2463854
- Lars Hörmander, The analysis of linear partial differential operators. I, (1990), Springer Verlag Zbl0712.35001MR1065993
- Lars Hörmander, A uniqueness theorem of Beurling for Fourier transform pairs, Ark. Mat. 29 (1991), 237-240 Zbl0755.42009MR1150375
- I. D. Ionescu, Carlos E. Kenig, Uniqueness properties of solutions of Schrödinger equations, J. Funct. Anal. 232 (2006), 90-136 Zbl1092.35104MR2200168
- Jeffrey Rauch, Partial differential equations, (1991), Springer-Verlag Zbl0742.35001MR1223093
- Rudra P. Sarkar, Jyoti Sengupta, Beurling’s theorem and characterization of heat kernel for Riemannian symmetric spaces of noncompact type, Canad. Math. Bull. (2007), 291-312 Zbl1134.22007MR2317450
- Rudra P. Sarkar, Jyoti Sengupta, Beurling’s theorem for Riemannian symmetric spaces. II, Proc. Amer. Math. Soc. 136 (2008), 1841-1853 Zbl1136.22005MR2373616
- Laurent Schwartz, Théorie des distributions, (1966), Hermann, Paris Zbl0149.09501MR209834
- Joyti Sengupta, The uncertainty principle on Riemannian symmetric spaces of the noncompact type, Proc. Amer. Math. Soc. 128 (2000), 2493-2499 Zbl0949.22014MR1873774
- Joyti Sengupta, An analogue of Hardy’s theorem for semi-simple Lie groups, Proc. Amer. Math. Soc. 130 (2002), 1009-1017 MR1654100
- Sundaram Thangavelu, An introduction to the uncertainty principle. Hardy’s theorem on Lie groups, (2004), Birkhäuser Zbl1188.43010MR2008480
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.